Erratic Darunavir dosing over a week
Feb 14, 2013
Hi Dr Young,
During the past week I have experienced erratic timing of my regimen, principally because of heavy social commitments. I have been undetectable for 4 years and on my current combination of Darunavir(r) and Maraviroc for 2 1/2 years. Until this week, adherance has been perfect. There was a 36 hour interval from Thursday to Saturday morning, in which I had the meds on an empty stomach, and another 36 hour interval to Sunday night, and several +6, +7hr intervals since. This has now stopped, and I am dosing normally, but I am really anxious I have screwed up this combination. I am getting my bloods done in a month because of this episode, but am pretty despondent. What is the liklihood of resistance? Thanks for your time.
Response from Dr. Young
Hello and thanks for posting.
I don't think that you have anything to worry about and certainly no need to be despondent.
A 36 hour period of being off on your dosing won't have any real consequences. If only for peace of mind, it makes sense to check your labs in a month.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.